This topic is now archived and is closed to further replies.

1 post in this topic

Hi everyone! Please I have this important question! I'm turning to you because I stopped going to my derm ( insurance coming to an end) so I need your advice and opinions , PLEAAAASE! I'm a woman and have high level of testosterone,hisurtism , and acne.

I've been battling acne for almost 10 years now ( I'm 21 btw) and the last time I went to visit the derm he prescribed me with bactrim and spironolactone. The bactrim cleared my face but after a week, I was all swollen ( allergy ) so now I'm only taking 25 mg of spiro. I've tried Dim before for 2 weeks without any change in my skin so I stopped. Now I'm looking to take zinc as I heard it can help with acne and I think it might help since I've always had white spots on my fingernails. The problem is I read somewhere that zinc gluconate raises the level of free testosterone and that's since I have androgen /testosterone , I'm scared it might make my acne worse. But at the same time, I have those white spots on my nails which indicates a zinc deficiency. So my question is can I take the siponolactone with the zink? I would greatly appreciate your help . Thank you.

Share this post

Link to post
Share on other sites